Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2012, Article ID 818549, 15 pages
http://dx.doi.org/10.1155/2012/818549
Research Article

Substitutions with Vanishing Rotationally Invariant First Cohomology

Facultad de Ciencias Matemáticas y Físicas, Universidad de Oviedo, 33007 Oviedo, Spain

Received 17 November 2011; Accepted 5 December 2011

Academic Editor: Bo Yang

Copyright © 2012 Juan García Escudero. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. E. Anderson and I. F. Putnam, “Topological invariants for substitution tilings and their associated C-algebras,” Ergodic Theory and Dynamical Systems, vol. 18, no. 3, pp. 509–537, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  2. N. P. Frank and L. Sadun, “Fusion: a general framework for hierarchical tilings of Rd,” In press, http://arxiv.org/abs/1101.4930.
  3. J. Kellendonk and I. F. Putnam, “The Ruelle-Sullivan map for actions of Rn,” Mathematische Annalen, vol. 334, no. 3, pp. 693–711, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. M. Barge, H. Bruin, L. Jones, and L. Sadun, “Homological Pisot substitutions and exact regularity,” Israel Journal of Mathematics. In press, http://arxiv.org/abs/1001.2027.
  5. L. Sadun, “Exact regularity and the cohomology of tiling spaces,” Ergodic Theory and Dynamical Systems, vol. 31, pp. 1819–1834, 2011. View at Publisher · View at Google Scholar
  6. J. G. Escudero, “Randomness and topological invariants in pentagonal tiling spaces,” Discrete Dynamics in Nature and Society, vol. 2011, Article ID 946913, 23 pages, 2011. View at Publisher · View at Google Scholar
  7. K.-P. Nischke and L. Danzer, “A construction of inflation rules based on n-fold symmetry,” Discrete & Computational Geometry, vol. 15, no. 2, pp. 221–236, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  8. J. G. Escudero, “Random tilings of spherical 3-manifolds,” Journal of Geometry and Physics, vol. 58, no. 11, pp. 1451–1464, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. J. G. Escudero, “Composition of inflation rules for aperiodic structures with nine-fold symmetry,” International Journal of Modern Physics B, vol. 13, no. 4, pp. 363–373, 1999. View at Publisher · View at Google Scholar
  10. J. G. Escudero, “A construction of algebraic surfaces with many real nodes,” In press, http://arxiv.org/abs/1107.3401.
  11. S. V. Chmutov, “Examples of projective surfaces with many singularities,” Journal of Algebraic Geometry, vol. 1, no. 2, pp. 191–196, 1992. View at Google Scholar · View at Zentralblatt MATH
  12. S. Breske, O. Labs, and D. van Straten, “Real line arrangements and surfaces with many real nodes,” in Geometric Modeling and Algebraic Geometry, pp. 47–54, Springer, Berlin, Germany, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. J. Kellendonk, “Noncommutative geometry of tilings and gap labelling,” Reviews in Mathematical Physics, vol. 7, no. 7, pp. 1133–1180, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. L. Sadun, Topology of Tiling Spaces, vol. 46 of University Lecture Series, American Mathematical Society, Providence, RI, USA, 2008.
  15. C. Bandt and P. Gummelt, “Fractal Penrose tilings. I. Construction and matching rules,” Aequationes Mathematicae, vol. 53, no. 3, pp. 295–307, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. G. Gelbrich, “Fractal Penrose tiles. II. Tiles with fractal boundary as duals of Penrose triangles,” Aequationes Mathematicae, vol. 54, no. 1-2, pp. 108–116, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet